American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81R99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] O. Viro. Quantum relatives of the Alexander polynomial. St. Petersburg Math. J. 18 (2007) 391-457. MR 2255851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. B. Wagoner. Strong shift equivalence theory and the shift equivalence problem. Bull. Amer. Math. Soc. 36 (1999) 271-296. MR 1688990.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1